MAUDE Adverse Event Report: PERFUSION SYSTEMS AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 20012
Medical Device Problem Codes Mechanical Problem (1384); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp¿ aortic root cannulae with vent line, it was reported that the needle would not properly unsheathe or remove (screw off) from the luer portion of the cannula.The hcp stated that apparently, the luer port on the needle as improperly bonded.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the male luer stem of needle introducer appears to have been inadvertently bonded to the female luer during assembly and when it was removed the luer cracked/split.The customer has removed the sharp tip on the introducer.Reason for return was confirmed.Additional information b5.Medtronic received additional information that there was no noticeable damage to the cannula prior to use.The customer mentioned that they broke the needle tip off for safety after they saved it.The device was inserted, the needle was attempted to be removed and the problem was identified.Medtronic received additional information that the same insertion site was used to insert the replaced device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19340494
Report Number2184009-2024-00308
Device Sequence Number8792179
Product Code DWF
UDI-Device Identifier00613994495501
UDI-Public00613994495501
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K810548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20012
Device Catalogue Number20012
Device Lot Number2024020960
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer05/17/2024
11/21/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/11/2024
11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale